Antiallergic indicated for relieving the symptoms associated with Rhinitis, such as sneezing, nose, throat and eye itch, running and stuffy nose, red and teary eyes..
Fexofenadine Hydrochloride (active ingredient) acts on the H1 receptor, non sedative, and with anti-inflammatory properties, with long duration and no cardiotoxic effects.
Active substance: Fexofenadine Hydrochloride (120 mg)
Excipients and others constituents: Pre-gelified maize starch, Microchrystalline cellulosis, Ccroscarmellose sodium, Titanium dioxide (E171), Magnesium stearate, Hypromellose, Macrogol 400, Iron oxide (E172),Povidone,Sillica colloidal anhydrous.
Store at room temperature, away from light and moisture.
Do not take if you are allergic to any of the components of this medication Keep out of the reach and sight of children. This medication is not recommended in case of renal or hepatic impairment without medical advice This medication is not recommended in case of cardiac impairment without medical advice When taking antiacids: take this medication at least 2 hours after the antiacid It is improbable that this medication will affect your driving capability, however, it is recommended to verify if this medication does not make you feel sleepy or lightheaded before driving. Do not double the dose in case you forgot taking this medication at the right time. Instead, wait for the next time and take the habitual dose as your physician prescripted.
Pregnancy and breastfeeding:
Not contraindicated, however, consult your doctor.
How to use:
Ingest it with water, preferably before the meal, following the medical or pharmaceutical prescription.